Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
If you depend on ketorolac (brand name Toradol) injections for Migraine treatment, it would be wise to your contact doctor to find out you... Read more »
Full Question: I took a oxycodone 5mg and 15 min later was given a toradol shot. Is this safe? Amy. Full Answer: Dear... Read more »
Full Question: I take hydrocodone for stress/migraine headaches. I am currently breastfeeding my 6 week old son. My doctor told me to go... Read more »